# SDR IPXA10560513

- Difficulty date: June 14, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL INTO SJO DESCENDING FROM 15000 FT, ACFT ENTERED A CLOUD AND THE CABIN FILLED WITH A STRONG SMELL OF SULFUR.  EXITED THE CLOUD IN LESS THAN 30 SECS AND THE ODOR CLEARED CLOUD ASSOCIATED.  PERFORMED INSP OF ENGINES INLET AND EXHAUST, FAN BLADES, WINGS L/E, NOSE RADOME, FUSELAGE AND WINDSHIELDS IAW PARAGRAPH C OF AMM 05-51-31-2, TAT SENSORS AMM 34-12-02, AOA VANES AMM 34-02-3, RAM AIR DUCT INLET AND EXHAUST DOORS AMM 21-53-01/21-53-02, PRIMARY AND SECONDARY.
